# SDR 03FDEA01368

- Difficulty date: August 6, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP OUTBD HINGE BRACKET (WING SIDE) LOWER OUTBD   STUD HOLE FOUND CORROSION. RT WING OUTBD FLAP OUTBD HINGE BRACKET (WING SIDE) LOWER OUTBD STUD HOLE REPAIR CARRIED IAW FEDEX EA 1-5740-71796, WINGS- LT AND RT OUTBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
